User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Lutz, T.; Hausl, C.; Kötter, R. 
Title:
Bits Through Deterministic Relay Cascades with Half-Duplex Constraint 
Abstract:
Consider a relay cascade, i.e., a network where a source node, a sink node and a certain number of intermediate source/relay nodes are arranged on a line and where adjacent node pairs are connected by error-free (q+1)-ary pipes. Suppose the source and a subset of the relays wish to communicate independent information to the sink under the condition that each relay in the cascade is half-duplex constrained. A coding scheme is developed which transfers information by an information-dependent alloc...    »
 
Journal title:
IEEE Transactions on Information Theory 
Year:
2012 
Journal volume:
58 
Month:
Jan 
Journal issue:
Pages contribution:
369-381 
Reviewed:
ja